Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Burning sensation in lower back and biceps, feel nauseas, fatigue and headache. Is it due to thyroid medication?

hi My name is Laura . and I am lost my body joins , elbows lower back , some times i get this burning sensation on my lower arms and my biceps has been so sore I can lift past my shoulder , and now I started in the last few days to feel a little nausea , fatigue and headache I wake up two to three time at night and my eyes are tire , this morning a felt a little dizzy but it pass I can seem to lose wait and I am in tyro med, Synthroid . I know to get to my dr however will be two or three months before I can get in to see her.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Pain in the arms , with burning sensation taking synthyroid for hypothyroidism , could be polymyositis or PMR polymyalgia rheumatica , with headache fatigue and lethargy

I would like you to get ESR + CK level done , though the treatment of both the diseases is steroids.

Synthyroid dose could be low , cause it also causes polyneuropathy or myopathy, increasing the dose can help

Take care
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor